Exact solutions of nonlinear conformable time-fractional Boussinesq equations using the exp(-phi/(epsilon))-expansion method


Hosseini K., Bekir A., Ansari R.

OPTICAL AND QUANTUM ELECTRONICS, vol.49, no.4, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.1007/s11082-017-0968-9
  • Journal Name: OPTICAL AND QUANTUM ELECTRONICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

Nonlinear fractional Boussinesq equations are considered as an important class of fractional differential equations in mathematical physics. In this article, a newly developed method called the exp(-phi/(epsilon))-expansion method is utilized to study the nonlinear Boussinesq equations with the conformable time-fractional derivative. Different forms of solutions, including the hyperbolic, trigonometric and rational function solutions are formally extracted. The method suggests a useful and efficient technique to look for the exact solutions of a wide range of nonlinear fractional differential equations.